# SDR DXTA200300039

- Difficulty date: June 1, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605090
- Aircraft time: 2,619 hours, 2,060 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Condition: Leaking
- Location: Anti-Ice System
- Part time: 2,619 hours, 2,060 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE WARNING LIGHT ILLUMINATED ON CLIMBOUT AT 14,000 FT.  TROUBLESHOT FIRE DETECTION SYSTEM.  PERFORMED FIRE LOOP CONTINUITY RESISTANCE CHECK IAW CE-560 XL MAINTENANCE MANUAL CHAPTER 26-1-0.  PERFORMED HIGH POWER RUNS ON LT ENGINE FOUND ANTI-ICE PLUMBING LEAKING AT TOP OF ENGINE AT UNION CLAMPS.
